

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Tunisia.
💼 Clear head, sharp mind—conquer your day with Sudafed PE!
Sudafed PE Non-Drowsy Head Congestion + Pain Caplets deliver fast, dual-action relief by combining 200mg of ibuprofen for pain and fever reduction with 10mg of phenylephrine HCl to reduce nasal swelling and congestion. This trusted, non-drowsy formula keeps you alert while alleviating symptoms caused by colds, suitable for adults and children 12 years and older.










| ASIN | B07SFNHZ1R |
| ASIN | B07SFNHZ1R |
| Active Ingredients | Ibuprofen, Phenylephrine HCl |
| Additional Features | Non-Drowsy |
| Age Range Description | Adult |
| Best Sellers Rank | #17,235 in Health & Household ( See Top 100 in Health & Household ) #112 in Sinus Medicine |
| Brand Name | Sudafed |
| Container Type | box_box |
| Customer Reviews | 4.7 4.7 out of 5 stars (2,448) |
| Date First Available | June 7, 2019 |
| Dosage Form | Tablets |
| Global Trade Identification Number | 00300450551207 |
| Item Dimensions | 1 x 3 x 4.38 inches |
| Item Form | Caplet |
| Item Highlight | Phenylephrine HCl 10 mg, Ibuprofen 200 mg, Nasal Decongestant, NSAID Pain Reliever & Fever Reducer |
| Item Weight | 22.68 g |
| Manufacturer | Kenvue |
| Manufacturer | Kenvue |
| Model Name | Sudafed PE Head Congestion |
| Net Content Count | 20 count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | Congestion Relief |
| Product Dimensions | 1 x 3 x 4.38 inches; 0.8 ounces |
| Specific Uses For Product | Cold, Fever |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Head |
| UPC | 300450551207 |
| Unit Count | 20 Count |
Trustpilot
2 weeks ago
1 month ago